Toggle Main Menu Toggle Search

Open Access padlockePrints

Quantum turbulent velocity statistics and quasiclassical limit

Lookup NU author(s): Dr Andrew Baggaley, Professor Carlo Barenghi

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Baggaley AW, Barenghi CF

Publication type: Article

Publication status: Published

Journal: Physical Review E

Year: 2011

Volume: 84

Issue: 6

Print publication date: 05/12/2011

ISSN (print): 1539-3755

ISSN (electronic): 1550-2376

Publisher: American Physical Society

URL: http://dx.doi.org/10.1103/PhysRevE.84.067301

DOI: 10.1103/PhysRevE.84.067301


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share